# SDR SWAA2023092894695

- Difficulty date: August 28, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Cap
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB. TIP FWD CAP WITH ELONGATED HOLES (MKD)<[01] REPLACED LEFT HORIZONTAL STAB. TIP. AND WILL BE INSTALLED ON ITEM TTG8Q002QRY2;[02] VERIFIED STEP 1.
